Some asymptotic formulas on generalized divisor functions, II

Research output: Contribution to journalArticle

2 Citations (Scopus)


Let A be an infinite sequence of positive integers a1 < a2 <... and put fA(x) = Σa∈A, a≤x( 1 a), DA(x) = max1≤n≤xΣa∈A, a n1. In Part I, it was proved that limx→+∞sup DA(x) fA(x) = +∞. In this paper, this theorem is sharpened by estimating DA(x) in terms of fA(x). It is shown that limx→+∞sup DA(x) exp(-c1(logfA(x))2) = +∞ and that this assertion is not true if c1 is replaced by a large constant c2.

Original languageEnglish
Pages (from-to)115-136
Number of pages22
JournalJournal of Number Theory
Issue number1
Publication statusPublished - Aug 1982

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Some asymptotic formulas on generalized divisor functions, II'. Together they form a unique fingerprint.

  • Cite this